# SDR C1HA2002012

- Difficulty date: November 2, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMANATING FROM SPLICE AT BS480 RBL3 WL 160, FLOOR TRACK TO BULKHEAD SUPPORT BRACKET.
